MathSciNet Relay Station
MathSciNet bibliographic data
MR1329465 57N10 (57M50 57S30)
Soma, Teruhiko A rigidity theorem for Haken manifolds. Math. Proc. Cambridge Philos. Soc. 118 (1995), no. 1, 141–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement